Property ( G ) and ( K ) of Orlicz spaces

Ting Fu Wang

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 2, page 307-313
  • ISSN: 0010-2628

How to cite

top

Wang, Ting Fu. "Property $({\rm G})$ and $({\rm K})$ of Orlicz spaces." Commentationes Mathematicae Universitatis Carolinae 031.2 (1990): 307-313. <http://eudml.org/doc/17848>.

@article{Wang1990,
author = {Wang, Ting Fu},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {property (K); Orlicz sequence space; Orlicz or Luxemburg norm; condition; strictly convex},
language = {eng},
number = {2},
pages = {307-313},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Property $(\{\rm G\})$ and $(\{\rm K\})$ of Orlicz spaces},
url = {http://eudml.org/doc/17848},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Wang, Ting Fu
TI - Property $({\rm G})$ and $({\rm K})$ of Orlicz spaces
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 2
SP - 307
EP - 313
LA - eng
KW - property (K); Orlicz sequence space; Orlicz or Luxemburg norm; condition; strictly convex
UR - http://eudml.org/doc/17848
ER -

References

top
  1. Ky Fan, Glicksberg I., Some geometric properties of the spheres in a normed linear space, Duke Math. J. 25 (1958), 553-568. (1958) Zbl0084.33101MR0098976
  2. Bor-Luh Lin, Pei-Kee Lin S. L. Troyanski, Some geometric and topological properties of the unit spheres in a Banach space, Math. Ann. 274 (1986), 613-616. (1986) Zbl0770.46004MR0848506
  3. Wu Congxin, Chen Shutao, Wang Yuwen, Property H of Orlicz Sequence spaces, J. Harbin Tech. Univ., supplementary issue (1985), 6-10. (1985) Zbl0628.46025
  4. Chen Shutao, Wang Yuwen, Property H of Orlicz spaces, Chinese Math. Ann., 8A 1 (1987), 61-67. (1987) MR0901639
  5. Kamińska A., The criteria for LUR of Orlicz spaces, Studia Math. 79 (1984), 201-215. (1984) Zbl0573.46014MR0781718
  6. Kamińska A., On UR of Orlicz spaces, Indag. Math. 85 (1982), 27-36. (1982) Zbl0489.46025MR0653453
  7. Troyanski S., On a property of the norm which is close to LUR, Math. Ann. 271 (1985), 305-314. (1985) Zbl0546.46012MR0783556

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.